# SDR CALA2011062900456

- Difficulty date: June 29, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 44,763 hours, 6,425 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Relay
- Part number: TDH18535001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN PSU MANUAL DEPLOY TEST FAILED OXYGEN CONT MANUAL DEPLOY TIME DELAY RELAY K466 REPLACED AND OXYGEN PSU MANUAL DEPLOY OPERATION TEST CARRIED OUT NORMAL REF AMM 35-21-00.
